Cheap Buzz

What has as much caffeine as a cup of coffee, and costs about six cents? One tablet of Extra-Strength Excedrin.

I don’t drink coffee, and I’ve been wanting to cut down on the diet soda, but there are some mornings I need a little boost. The 65mg of caffeine in an Excedrin tablet (okay, I take two) works very quickly, is cheap, and as safe as a cuppa joe. A 250-count bottle costs about $16. Keep in mind that one tablet also contains 250mg of acetaminophen and 250mg of aspirin, so if you’re sensitive to either of these, the Excedrin Buzz is not for you.

Also: SLEEP RESPONSIBLY. If you’re ingesting something every day just to wake up, it may be time to reconsider your schedule, or get a sleep study. I try not to take anything more than once a week. Today, after a hard night with allergies, I’m poppin’ them pills.

Leave a Reply

Your email address will not be published. Required fields are marked *